Show simple item record

contributor authorYanping Chen
contributor authorTao Tang
date accessioned2020-03-10T14:58:42Z
date available2020-03-10T14:58:42Z
date issued2010
identifier otheraZOc7YQFneCp3hoXgXRxGM0VBnLL8MOcuMUuvHcxMJY3VwVKhq.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/194335?show=full
formatgeneral
languageEnglish
titleConvergence analysis of the Jacobi spectral-collocation methods for Volterra integral equations with a weakly singular kernel
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid1235598
identifier doi10.1090/S0025-5718-09-02269-8
journal titleMathematics of Computation
coverageAcademic
pages147-147
journal volume79
journal issue269
filesize332346
citations3


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record